Invisible Illness Awareness Week 2016: Our Voices Need to Be Heard
Never heard of Invisible Illness Awareness Week? You're not alone. Jody Smith sheds a little light to make it more visible
Discuss the article on the Forums.

urine odor after certain medications

Discussion in 'Gastrointestinal and Urinary' started by xrayspex, Jan 6, 2016.

  1. xrayspex

    xrayspex Senior Member

    Messages:
    974
    Likes:
    244
    u.s.a.
    have any of you had it happen where your urine smells terrible and sometimes my kidney area hurts--after certain medications
    (sometimes my liver gallbladder area hurts during these flares too)

    ie tylenol can do this and iburprofen to less degree

    I recently had extra lidocaine shots when at dentist for a procedure and pee smelled for about 5 days after that--

    I am assuming it is related to kidney function, difficulty breaking down meds or something

    it always goes away

    it hasn't been like this my whole life, just as i get older (over 50....)

    and if anyone has suggestions on what kidney functioning blood tests or urine tests to request of doctor to check it all out please share that as well

    thanks, would love to hear if anyone else has had this, thanks
     

See more popular forum discussions.

Share This Page